# SDR ASAA2023032642588

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 52,914 hours, 15,568 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 3824
- Condition: Leaking
- Location: #2 Engine
- Part time: 70,992 hours, 33,477 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TC NG-36WC-00002-2 STEP L (REVERSE FLOW DIAPHRAGM LEAK CHECK), HIGH STAGE REGULATOR REQUIRES REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED HSR REF B737-800 AMM 36-11-07 OPS CHECK GOOD.
